# SDR IPXA201310160587

- Difficulty date: October 1, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 22,007 hours, 13,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800774
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-8 INSPECTION, MAIN CABIN FLOORBEAM BS 1100, RBL 25 - LBL 60 CORRODED ON UPPER SURFACE.   REPAIRED IAW EO B757-5310-52424-A.
